MathSciNet Relay Station
MathSciNet bibliographic data
MR2846844 35K59 (35A30 35Q91 91G80)
Gandarias, M. L.; Redondo, M.; Bruzón, M. S. Some weak self-adjoint Hamilton-Jacobi-Bellman equations arising in financial mathematics. Nonlinear Anal. Real World Appl. 13 (2012), no. 1, 340–347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement